# SDR TAOA099702

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA/LGA - FLT 6540 - LEFT HAND OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.  (X)
